# SDR 96FDEA01186

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516348
- Condition: Damaged
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0526 AND 012, SHEAR TIE DAMAGED AT BS 1148 BETWEEN STA 19 TO 20 RT ON FWD SIDE OF FRAME.  *S/D*  REPAIRED DAMAGED SHEAR TIE AT BS 1148 BETWEEN STR 19 AND 20 RT FWD SIDE OF FRAME IAW FEDEX SRM 53-10-4.
